MathSciNet Relay Station
MathSciNet bibliographic data
MR1859274 (2002g:37036) 37D40 (37B05 53C23 53D25 57M20)
Charitos, Charalambos; Tsapogas, Georgios Topological mixing in ${\rm CAT}(-1)$-spaces. Trans. Amer. Math. Soc. 354 (2002), no. 1, 235–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement